# SDR SIMA2012048003

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 23,610 hours, 20,613 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Safety Wire
- Condition: Broken
- Location: Cockpit Extingui
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4549, CREW REPORTED A BROKEN SAFETY WIRE ON THE COCKPIT FIRE EXTINGUISHER.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED FRESH STRAND OF SAFETY WIRE.  AIRCRAFT RETURNED TO SERVICE.
